MAUDE Adverse Event Report: VERYAN MEDICAL LTD. BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD. BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 144700-12
Medical Device Problem Codes Difficult or Delayed Activation (2577); Activation Failure (3270)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is in progress.If any additional information becomes available a supplemental/follow-up report will be submitted.
 
Event or Problem Description
On 07-16-25, a veryan clinical sales specialist received information that the physician described having difficultly deploying a 6 x 150 mm biomimics 3d stent.The first stent deployed as expected, and the second stent deployed about 20-30 cm and it was reported that the catheter broke.The physician was able to deploy the stent and the patient required no further intervention.
 
Additional Manufacturer Narrative
Complaint complete and event remains reportable.A detailed review of all the lot history records pertaining to the relevant stent and delivery system lots showed no issues that were deemed related to the complaint investigation.Based on feedback in this case, as well as the investigation of the returned device, it is understood that increased resistance was experienced during the deployment in this case, which resulted in the failure of the bifurcation hub to outer braid bond.When bond failure is seen, it suggests that a significantly high deployment force occurred.Additional physical evidence in the returned device; the braid lengths being elongated outside of its specifications, supports that the deployment force was high in this case.The root cause of the high deployment force in this case is the anatomical conditions of the patient, which included occlusion throughout the entire length of the sfa, as well as moderate calcification.These factors would have contributed to increased friction between the delivery system components, and between the delivery system and guide/introducer sheath during the stent deployment.Veryan is aware that difficult anatomical conditions can contribute to increased resistance during deployment, as was the case in this complaint.Veryan is aware that difficult anatomical conditions can contribute to increased resistance during deployment, as was the case in this complaint.Ufmeca-1 version 19.0 line items #99-113 documents the potential hazardous situations associated with resistance being present during deployment.Based on the feedback received in this case, it is also understood that the physician released the full length of the stent by use of hemostats following the partial deployment that had occurred.This is contrary to the instructions for deploying the biomimics 3d device as per the 'stent deployment procedure' section of ifu-3 version 4.0.However, it is important to note that the investigation is aware that following the partial deployment the physician was no longer in a position to deploy the device as per procedure.The investigation concludes that this is a 'partial deployment' case, which was caused by increased resistance during deployment, and the complaint is not related to a deficiency with the device.
 
Event or Problem Description
It was further reported that there were no adverse effects on the patient as a result of this case.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD.
block 5
parkmore east business park
galway, H91V0 TX
EI  H91V0TX
Manufacturer Contact
hannah duffy
block 5
parkmore east business park
galway, H91V0-TX
EI   H91V0TX
MDR Report Key22813539
Report Number3011632150-2025-00019
Device Sequence Number8703520
Product Code NIP
UDI-Device Identifier05391526850510
UDI-Public(01)05391526850510(17)260501(11)240930(10)0000382193
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2026
Device Catalogue Number144700-12
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown